We prove that, in relative dimension one, the functor RH constructed in a previous work () as a right quasi-inverse of the solution functor from the bounded derived category of relative -modules with regular holonomic cohomology to that of complexes with relative constructible cohomology satisfies the left quasi-inverse property in a generic sense.
Cite this article
Teresa Monteiro Fernandes, Claude Sabbah, Relative Riemann–Hilbert correspondence in dimension one. Port. Math. 74 (2017), no. 2, pp. 149–159DOI 10.4171/PM/1997